# SDR 96FDEA01501

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSE SKIN BETWEEN STR 4 TO 6L AT STA 680 TO 700.  CUT OUT DAMAGED SECTION OF FUSE SKIN, INSTALLED REPAIR DOUBLER PER SRM 53-30-3.
